Collineation as a Mode of Motion.
Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 225-231
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1891__1_186486,
author = {Maxime B\^ocher},
title = {Collineation as a {Mode} of {Motion.}},
journal = {Bulletin of the New York Mathematical Society},
pages = {225--231},
year = {1891},
volume = {1},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186486/}
}
Maxime Bôcher. Collineation as a Mode of Motion.. Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 225-231. http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186486/